Top
10
Doctor insights on: Trileptal

Share
1

1
I'm taking navane (thiothixene) and trileptal. I feel lazy. Could it be the side effects of the medication?

I'm  taking navane (thiothixene) and trileptal. I feel lazy. Could it be the side effects of the medication?

Definitely: Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated. But they are also both important "brain stabilizers" (for mood, thought and seizures), and stopping these meds suddenly can make things much worse. Work closely with your doctor to make any gradual adjustments in doses or medications if this "lazy" feeling is stopping you from doing the things you want to do in your life. ...Read more

See 1 more doctor answer
3

3
Should i go to a doctor about my high blood pulse? I have been dealing with a serious chest pain, difficulty taking deep breaths at some points, and a high blood pulse consistently of 126. However, I am currently taking medications such as trileptal, aman

Should i go to a doctor about my high blood pulse? I have been dealing with a serious chest pain, difficulty taking deep breaths at some points, and a high blood pulse consistently of 126. However, I am currently taking medications such as trileptal, aman

Chest : Chest pain and tachycardia (high heart rate) are serious symptoms that need to be investigated right away. A heart rate of 126 is not normal regardless of what medication you are taking. You need a complete history, physical, and diagnostic testing including an ekg. You may be dealing with coronary artery disease. If this is suspected further work up and evaluation by a cardiologist is in order. Best of luck. ...Read more

4

4
I'm curious. How common is Nystagmus with Trileptal? I take 150mg a day. Does drug induced Nystagmus resolve with discontinuation of the med?

I'm curious. How common is Nystagmus with Trileptal? I take 150mg a day. Does drug induced Nystagmus resolve with discontinuation of the med?

With overdose: Lamotrigine induced nystagmus has been reported with toxic levels. Your daily dose is of normal range but it is possible you were titrated up too quickly. You need to be weaned off the drug safely and I recommend calling your prescribing physician as soon as possible. ...Read more

5

5
Is there a psychotropic drug that causes side to side movement of the jaw? I am on Seroquel and Trileptal and Topamax (topiramate).

Is there a psychotropic drug that causes side to side movement of the jaw? I am on Seroquel and Trileptal and Topamax (topiramate).

Seroquel (quetiapine): Antipsychotics like Seroquel (quetiapine) can cause restlessness and movement problems as side effects. This includes jaw movements, and is often a dose-related issue. Please call your psychiatrist and let him/her know this is happening. See this doctor soon to have this addressed. ...Read more

See 1 more doctor answer
7

7
What are the relevant issues with trileptal?

What are the relevant issues with trileptal?

Adverse events: Trileptal is an older anti-epileptic drug which has been used off-label for nerve pain control, migraine prevention, and psychiatric problems. It is available generically, but must be taken twice daily. Side effects can include low sodium levels, elevation of cholesterol, stomach upset, nausea, problems with liver and bone marrow function. However, it is an effective drug to control seizures. ...Read more

8

8
At what time of the day should I take trileptal?

Trileptal dosing: Dosing is twice daily, usually with breakfast & with dinner, unless otherwise specified by your doctor. ...Read more

See 1 more doctor answer
9

9
Can I take my Trileptal only before going to bed?

Can I take my Trileptal only before going to bed?

TRILEPTAL: Yes, you can, the common side effects of trileptal are, nausea, increased appetite and slight drowziness also it can cause low sodium level in the blood. ...Read more